# SDR ARWA0010202

- Difficulty date: February 4, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,327 hours, 26,773 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 23722884
- Condition: Damaged
- Location: Rt Wing Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBOUT A LOSS OF HYDRAULIC FLUID DOWN TO STAND PIPE.  AFTER LANDING MIA, FOUND HEAVY HYDRAULIC LEAK COMING FROM RT WING AILERON SWIVEL.  INSPECTED SWIVEL AND FOUND BOTH O-RINGS DAMAGED.  REMOVED AND REPLACED O-RINGS AS REQUIRED.  FOUND NORMAL, NO LEAKS IAW DC-8 MM 27-11-0.
